# SDR IPXA2024080169950

- Difficulty date: July 18, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56492
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT AT 1602 RBL 54".  REMOVED DAMAGED PART. FRABRICATED FLOOR SUPPORT IAW EGAT WORK SHEET NO. 40599 STEP 2.
